Value Distribution of Bounded Analytic Functions

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 39, (2009), Pages 19-24


Shamil Makhmutov

Department of Mathematics and Statistics

Sultan Qaboos University

P.O. Box 36, Al Khodh 123

Oman

mailto:makhm@squ.edu.om






Abstract Nevanlinna-type equalities are given for bounded analytic functions in the unit disk D.

Keywords

Classification (MSC2000) Primary: 30D35; Secondary: 30D50, 30D45.

Full text

Full paper

Personal tools